MathSciNet Relay Station
MathSciNet bibliographic data
MR1204371 46E40 (46B20 46E15 54C20)
Bogachev, V. I.; Mena-Jurado, J. F.; Navarro Pascual, J. C. Extreme points in spaces of continuous functions. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1061–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement